CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
BarbJ Views: 55,246
Published: 16 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I'm so glad to find I'm not crazy! I've had the
Mirena IUD for about a year. Had very long periods for about 2 months, and they were only about 2 weeks apart. Then it slowed quite a lot, until now I don't get them at all. Which isn't the problem, (don't really miss them,lol.) The problem is I have NO sex drive. NONE. My husband is starting to feel unattractive, even tho I tell him he's just as cute(he is too!). I just don't want to have sex.
Seems like what's the point of wearing an IUD if we hardly ever do it anyway. I read up on this IUD before to find out specifically if this was a side effect, as I did take Prozac one time for depression, and it did have that side effect, and I found No info on that aspect. I don't have Depression per se from Mirena, but I don't have any great happiness either. Seems to make my emotions are rather flat. ( won't ever take Prozac again for the same reason, low sex drive and flat emotions) My sex drive did come back about 3 months after Prozac,( I'm lucky, one woman I know has never gotten her sex drive back after Prozac and it's been about 3 years for her), and I hope when I take this out it will come back again.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.219 sec, (1)